# SDR ASAA0340346

- Difficulty date: November 28, 2003
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Engine: Cfmint CFM563C1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 61163
- Part serial: 9391
- Condition: Leaking
- Location: Engine Fuel
- Part time: 15,886 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 ENGINE EXPERIENCE ELECTRICAL POWER DISREPANCIES AND SUBSEQUENT FLAME OUT.  AIRCRAFT DIVERTED TO EUG AND LANDED WITHOUT INCIDENT.  SEA - WHILE PERFORMING ENGINE FUEL FEED LINES/COUPLING VACUUM TEST AS PER TECH SERVICE REQUEST AND IAW BOEING AMM 28-22-00.  FOUND THE THERMAL RELIEF VALVE ON PORT ADAPTER ASSEMBLY ON ENGINE FUEL SHUTOFF VALVE LEAKING AIR.  REMOVED AND REPLACED ENGINE FUEL SHUTOFF VALVE.  OPS CHECKED GOOD.  (M)
